Stomach Virus And Meds

Well, turns out the chills were the beginning of a fever, not because of the Menopur.  I’ve had an upset stomach for a few days, but I was thinking it was due to the stress of the bad AMH results.  I have something that I like to call “stress stomach” and it goes haywire when I’m overly stressed.  Turns out I was so so so wrong.  I have a wicked stomach virus.  I’ve had an upset stomach anytime something goes into my stomach, I had a fever last night and now my stomach is cramping so bad I cannot even stand up or get out of bed…. unless the bathroom calls.  All of this really makes it exciting to have to give myself shots.  Ugh.  My body just has the worst timing lately.

I’ve been laying in bed since last night around ten with a heating pad either on my stomach or my back, trying to get some relief from the cramping.  I’m not sure if a heating pad is great for the meds… but I don’t see why it would be bad?  Does anyone else think it would be?  Should I email the doctor just in case?  I don’t know what I’d do without it right now.  I just took some Tylenol, so i’m hoping that will kick in and give me some relief from the cramping and the headache.  Geez I just feel so icky right now.  Hopefully this will be my last illness for a looooooooooooong time!!

Night two of injections — 225IU Follistim with 3 vials of Menopur….